# SDR SWAA2015032437739

- Difficulty date: February 28, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 42,749 hours, 24,929 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLANGE FLOORBEAM CORRODED AT BS 986.5, BETWEEN RBL 43 TO LBL 43.  REPAIRED FLOORBEAM IAW EA.
